Alert archive / Colorado / High Wind Watches in 2013
High Wind Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Dec 1, 2013, 3:56 AM MST for 7 counties in Colorado. It took effect at Dec 2, 2013, 6:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2013, 3:56 AM MST (10:56 UTC)
- In effect from
- Dec 2, 2013, 6:00 AM MST
- Expired
- Dec 1, 2013, 2:26 PM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO
The radar
The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3261 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 011056 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 356 AM MST SUN DEC 1 2013 ...STRONG AND DAMAGING WINDS POSSIBLE OVER THE FRONT RANGE FOOTHILLS ON MONDAY AND MONDAY NIGHT... .STRONG WESTERLY FLOW ALOFT WILL INCREASE OVER THE MOUNTAINS ON MONDAY AND LEAD TO THE POTENTIAL FOR HIGH WINDS OVER THE FOOTHILLS. THE STRONGEST WINDS WILL BE OVER THE FOOTHILLS OF BOULDER AND LARIMER COUNTIES...ESPECIALLY FROM LATE MONDAY AFTERNOON THROUGH MONDAY EVENING. THE WINDS WILL DECREASE LATE MONDAY NIGHT AS A COLD FRONT APPROACHES THE REGION. COZ035-036-012200- /O.NEW.KBOU.HW.A.0004.131202T1300Z-131203T1200Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 356 AM MST SUN DEC 1 2013 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. * TIMING...WEST WINDS WILL INCREASE DURING THE DAY MONDAY WITH THE STRONGEST WINDS EXPECTED LATE MONDAY AFTERNOON THROUGH MIDNIGHT ON MONDAY NIGHT. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 WITH GUSTS UP TO 75 MPH POSSIBLE ON MONDAY. * IMPACTS...THE STRONG WINDS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS ON NORTH TO SOUTH ROADWAYS...ESPECIALLY THE PEAK TO PEAK HIGHWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$
2 follow-up statements
000 WWUS75 KBOU 011645 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 945 AM MST SUN DEC 1 2013 ...STRONG AND DAMAGING WINDS POSSIBLE OVER THE FRONT RANGE FOOTHILLS ON MONDAY AND MONDAY NIGHT... .STRONG WESTERLY FLOW ALOFT WILL INCREASE OVER THE MOUNTAINS ON MONDAY AND LEAD TO THE POTENTIAL FOR HIGH WINDS OVER THE FOOTHILLS. THE STRONGEST WINDS WILL BE OVER THE FOOTHILLS OF BOULDER AND LARIMER COUNTIES...ESPECIALLY FROM LATE MONDAY AFTERNOON THROUGH MONDAY EVENING. THE WINDS WILL DECREASE LATE MONDAY NIGHT AS A COLD FRONT APPROACHES THE REGION. COZ035-036-020045- /O.CON.KBOU.HW.A.0004.131202T1300Z-131203T1200Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 945 AM MST SUN DEC 1 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * TIMING...WEST WINDS WILL INCREASE DURING THE DAY MONDAY WITH THE STRONGEST WINDS EXPECTED LATE MONDAY AFTERNOON THROUGH MIDNIGHT ON MONDAY NIGHT. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 WITH GUSTS UP TO 75 MPH POSSIBLE. * IMPACTS...THE STRONG WINDS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS ON NORTH TO SOUTH ROADWAYS...INCLUDING THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93 BETWEEN BOULDER AND GOLDEN. OUTDOOR HIKERS SHOULD ALSO BE AWARE OF POTENTIAL FOR FALLING TREES WEAKENED BY BEETLE KILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ BARJENBRUCH
000 WWUS75 KBOU 012126 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 226 PM MST SUN DEC 1 2013 ...HIGH WINDS EXPECTED OVER THE FRONT RANGE MOUNTAINS AND FOOTHILLS MONDAY AND MONDAY NIGHT... .STRONG WESTERLY FLOW ALOFT ACROSS COLORADO TONIGHT WILL INCREASE EVEN FURTHER BY MONDAY AND MONDAY NIGHT. THIS WILL LIKELY BRING HIGH WINDS TO THE FRONT RANGE MOUNTAINS AND FOOTHILLS. WHILE STRONG AND GUSTY WINDS WILL DEVELOP ALREADY TONIGHT...THE STRONGEST AND POTENTIALLY DAMAGING WINDS ARE LIKELY TO OCCUR MONDAY AFTERNOON AND NIGHT. GUSTY WINDS WILL ALSO SPREAD ACROSS THE NEARBY ADJACENT PLAINS...BUT AT THIS TIME HIGH WINDS ARE NOT ANTICIPATED IN ELEVATIONS BELOW 6000 FEET. THE WINDS ARE EXPECTED TO DECREASE IN ALL AREAS LATE MONDAY NIGHT AS A COLD FRONT APPROACHES THE REGION. COZ035-036-020700- /O.UPG.KBOU.HW.A.0004.131202T1300Z-131203T1200Z/ /O.NEW.KBOU.HW.W.0005.131202T1300Z-131203T1200Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 226 PM MST SUN DEC 1 2013 ...HIGH WIND WARNING IN EFFECT FROM 6 AM MONDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 5 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST WINDS WILL INCREASE DURING THE DAY MONDAY WITH THE STRONGEST WINDS EXPECTED LATE MONDAY AFTERNOON THROUGH MIDNIGHT ON MONDAY NIGHT. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 WITH GUSTS AROUND 75 MPH. * IMPACTS...THE STRONG WINDS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS ON NORTH TO SOUTH ROADWAYS...INCLUDING THE PEAK TO PEAK HIGHWAY AND HIGHWAY 93 BETWEEN BOULDER AND GOLDEN. OUTDOOR HIKERS SHOULD ALSO BE AWARE OF POTENTIAL FOR FALLING TREES WEAKENED BY BEETLE KILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ COZ033-034-020700- /O.NEW.KBOU.HW.W.0005.131202T1300Z-131203T1200Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 226 PM MST SUN DEC 1 2013 ...HIGH WIND WARNING IN EFFECT FROM 6 AM MONDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 5 AM MST TUESDAY. * TIMING...WEST WINDS WILL INCREASE DURING THE DAY MONDAY WITH THE STRONGEST WINDS EXPECTED LATE MONDAY AFTERNOON THROUGH MIDNIGHT ON MONDAY NIGHT. * WINDS...WEST WINDS WILL INCREASE TO 30 TO 45 WITH GUSTS AROUND 80 MPH ABOVE TIMBERLINE. LIGHTER BUT STILL GUSTY WINDS CAN BE EXPECTED IN MOUNTAIN VALLEYS WEST OF THE FRONT RANGE. * IMPACTS...THE STRONG WINDS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS...AND ALSO PRODUCE BLOWING AND DRIFTING SNOW IN EXPOSED AREAS. THIS INCLUDES INTERSTATE 70 FROM THE EISENHOWER TUNNEL THROUGH THE GEORGETOWN AREA...AS WELL AS HIGHWAY 40 OVER BERTHOUD PASS AND HIGHWAY 14 OVER CAMERON PASS. OUTDOOR HIKERS SHOULD ALSO BE AWARE OF POTENTIAL FOR FALLING TREES WEAKENED BY BEETLE KILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE WINDS SUBSIDE. && $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Dec 1, 3:08 AM MST, 48 minutes earlier.
Area forecast discussion, Dec 1, 3:08 AM MST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 308 AM MST SUN DEC 1 2013 .SHORT TERM...A RIBBON OF WEAK QUASI-GEOSTROPHIC LIFT ASSOCIATED WITH A WEAK SHORTWAVE TROUGH UP AT MID-LEVELS WAS PRODUCING A BAND OF LOW TO MID-LEVEL CLOUDS EXTENDING FROM NORTHEAST UTAH TO NORTHEAST WYOMING AT THIS HOUR. THIS WAVE IS CARRIED ALONG BY MODERATE NORTHWESTERLY FLOW ALOFT. AT THE MOMENT NOT SEEING ALL THAT MUCH PRECIP FALLING FROM THESE CLOUDS. HOWEVER THIS SHOULD CHANGE OVER THE NEXT FEW HOURS AS OROGRAPHIC LIFT KICKS IN AS THIS WAVE PASSES OVER THE HIGHER TERRAIN OF NORTHERN COLORADO. AS A RESULT...SHOW SEE AN INCREASE IN SNOW SHOWER DEVELOPMENT IN MTN AREAS BY AROUND 12Z. HOWEVER DUE TO THE LIMITED MOISTURE WITH THIS FEATURE...ANY SNOW AMOUNTS SHOULD BE LIGHT...PROBABLY NO MORE THAN AN INCH OR TWO AND MAINLY ON HIGHER WEST FACING SLOPES NORTH OF INTERSTATE 70. AT ITS CURRENT PACE...SHOULD SEE THIS WAVE PASSING OVER THE FRONT RANGE BY ABOUT 15Z THIS MORNING AND WITH ITS PASSAGE EXPECT THE FORMATION OF A MULTI-TIERED LENTICULAR MTN WAVE CLOUD OVER THE NEARBY PLAINS. SIMULATED GOES-R SATELLITE IMAGERY MODELS SHOW THIS MOUNTAIN WAVE CLOUDINESS THINNING OUT THIS AFTERNOON WITH THE SHORTWAVE MOISTURE SHIFTING WELL EAST OF THE AREA BY THEN. VERTICAL MOTION FIELDS INDICATE AN ABRUPT FLIP FROM WEAK ASCENT TO FAIRLY STRONG SUBSIDENCE WITH PASSAGE OF THE TROUGH...AND AS MTN TOP STABILITY INCREASES...SHOULD SEE A GRADUAL REDUCTION IN HIGH COUNTRY SNOWFALL THROUGH THE AFTERNOON. SHOULD ALSO SEE STRONG AND GUSTY WESTERLY WINDS DEVELOPING ON RIDGETOPS AND EAST FACING SLOPES OF THE FRONT RANGE AFTER 18Z. CROSS SECTIONS INDICATE A NWLY WIND COMPONENT AT 10K FT MSL OF 50-60KTS BY 00Z TODAY...AND UPWARDS OF 40KTS DOWN AROUND 8K FT MSL IN THE FRONT RANGE FOOTHILLS. WINDS WILL CONTINUE TO STRENGTHEN IN THESE SAME AREAS OVERNIGHT WITH A POWERFUL JET DROPPING DOWN FROM THE NORTHERN ROCKIES. RIDGETOP AND EAST SLOPE WIND SPEEDS COULD APPROACH HIGH WIND THRESHOLD BY LATE TONIGHT. HIGH WIND WATCH STARTS AT 12Z/MON...HOWEVER MAY NEED TO START IT SOONER IF NEW MODEL GUIDANCE INDICATES STRONGER CROSS MTN FLOW OVERNIGHT. WILL ADD AREAS OF BLOWING SNOW TO MTN ZONE FCSTS FOR THIS AFTERNOON AND OVERNIGHT. TEMPERATURES TODAY COOLER THAN YESTERDAY...DUE IN PART TO COOLING ALOFT FOLLOWING PASSAGE OF SHORTWAVE AND THE MORNING CLOUD COVER. HIGHS ON THE PLAINS GENERALLY IN THE LOW/MID 50S...WITH UPPER 20S/30S IN THE HIGH COUNTRY. TEMPERATURES TONIGHT LITTLE CHANGED FROM THE NIGHT BEFORE...EXCEPT IN AND NEAR THE FOOTHILLS WHERE TEMPERATURES WILL BE SEVERAL DEGS WARMER DUE TO ENHANCED DOWNSLOPE FLOW. .LONG TERM...MAIN CONCERNS ARE THE HIGH WIND POTENTIAL FOR THE FRONT RANGE FOOTHILLS ON MONDAY AND MONDAY NIGHT AND THE ARCTIC OUTBREAK OF COLDER AND SNOWY WEATHER EXPECTED FROM TUESDAY THROUGH THE END OF THE WEEK FOR MUCH OF THE REGION. AS FOR THE WINDS...CROSS BARRIER FLOW INCREASING DURING THE DAY ON MONDAY AND MONDAY EVENING TO 50-60KT. FORECAST SOUNDINGS ALSO SHOW STRONG STABILITY AROUND 750MB DEVELOPING LATE MONDAY AFTERNOON. SURFACE GRADIENT TIGHTENS AS WELL AS LOCAL WIND PROGRAMS INDICATE A HIGH POTENTIAL FOR STRONG WINDS. AS A RESULT WILL ISSUE A HIGH WIND WATCH FOR THE FRONT RANGE FOOTHILLS FOR MONDAY AND MONDAY NIGHT WITH THE BEST POTENTIAL FROM 4 PM MONDAY TO ABOUT 3 AM TUESDAY AM. FOR NOW WILL NOT INCLUDE THE ADJACENT PLAINS AS HIGHEST WINDS SHOULD STAY IN THE FOOTHILLS. THE ARCTIC OUTBREAK STILL ON TRACK AND EXPECTED TO PUSH THROUGH NORTHEAST COLORADO DURING THE DAY TUESDAY. GFS/NAM HAVE BEEN QUICKER WITH FRONTAL TIMING SO UP THE TIMING A BIT AND LOWER HIGH TEMPS EVEN FURTHER AND INCREASE SNOW CHANCES ON TUE AFTERNOON AND EVENING. WITH OVERALL CONSISTENCY OF MODELS WITH THIS OUTBREAK... WILL ALSO INCREASE POPS TO LIKELY OVER THE FRONT RANGE/ADJ PLAINS LATE TUESDAY NIGHT AND WEDNESDAY. UPSLOPE IS SHALLOW BUT QUITE A BIT OF MOISTURE IN THE FLOW SO SOME SNOW ACCUMULATION IS LIKELY IN AND NEAR THE MOUNTAINS. MOUNTAIN HILITES MAY BE NEEDED LATE MONDAY NIGHT AND TUESDAY AS MOIST OROGRAPHIC FLOW KICKS IN WITH STRONG JET OVERHEAD. THE MAIN STORY LINE WILL BE THE MUCH COLDER TEMPERATURES WITH HIGHS BY THURSDAY ONLY IN THE LOWER TEENS AND THAT MIGHT BE TOO WARM. LOWS AT NIGHT WILL DROP BELOW ZERO BY THE END OF THE WEEK. THERE MAY BE SOME SLIGHT MODERATION IN THE AIRMASS BY THIS WEEKEND BUT LATEST MODELS RUNS HAVE ANOTHER DISTURBANCE MOVING INTO COLORADO LATE IN THE WEEKEND WITH POTENTIAL FOR MORE SNOW. && .AVIATION...VFR CONDITIONS ANTICIPATED AT DENVER AREA AIRPORTS. HOWEVER...MID AND HIGH CLOUDS WILL BE ON THE INCREASE OVER THE NEXT SEVERAL HOURS AS A WEAK UPPER LEVEL TROUGH PASSES OVERHEAD. THICK STATIONARY LENTICULAR CLOUD BAND ALONG THE FRONT RANGE WILL ALSO BE THE PRODUCT OF A LEESIDE MOUNTAIN WAVE. NO PRECIP IN THE AREA DURING THE NEXT 24 HOURS. SOUTHERLY WINDS OF 7-14KTS THIS MORNING FORECAST TO TURN WESTERLY FOLLOWING PASSAGE OF THE TROUGH LATE THIS MORNING. SPEEDS WILL BE IN THE 10-20KT RANGE WITH STRONGER GUSTS NEAR THE BASE OF THE FOOTHILLS. OVERNIGHT...WEST- NORTHWEST WINDS MAY BECOME STRONGER ESPECIALLY NEAR THE FOOTHILLS WHERE GUSTS COULD EXCEED 30KTS. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR FRONT RANGE FOOTHILLS..ZONES 35..36 FOR MONDAY AND MONDAY NIGHT. && SHORT TERM...BAKER LONG TERM....ENTREKIN AVIATION...BAKER
Hazardous weather outlook, Nov 30, 10:31 AM MST, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1031 AM MST SAT NOV 30 2013 COZ030>051-011745- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1031 AM MST SAT NOV 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT DRY AND MILD CONDITIONS WILL REMAIN IN PLACE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WEATHER DISTURBANCE WILL MOVE ACROSS THE MOUNTAINS SUNDAY AND EARLY MONDAY WITH A CHANCE OF SNOW AND GUSTY WINDS OVER THE MOUNTAINS. GUSTS UP TO 60 MPH WILL BE POSSIBLE OVER THE MOUNTAIN PASSES AND EAST SLOPES...ESPECIALLY SUNDAY NIGHT AND MONDAY. SNOW ACCUMULATIONS WILL BE ON THE LIGHT SIDE. A SIGNIFICANT CHANGE IN THE WEATHER IS EXPECTED FROM TUESDAY THROUGH FRIDAY AS A STRONG ARCTIC COLD FRONT MOVES INTO THE AREA TUESDAY. BEHIND THE FRONT...EXPECT MUCH COLDER TEMPERATURES FOR THE REMAINDER OF THE WEEK ALONG WITH A CHANCE OF SNOW EACH DAY. TEMPERATURES BY THURSDAY WILL ONLY BE IN THE TEENS WITH LOWS AT NIGHT AROUND ZERO OR BELOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/BARJENBRUCH
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 2:26 PM MST | High Wind Warning | BOU | Boulder, Broomfield, Clear Creek, Douglas, Gilpin, Grand and 5 more | 28 hr |
Nearby
High Wind Watches in Colorado, 2013Every high wind watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.